# SDR SWAA2022021170173

- Difficulty date: February 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-800
- Aircraft serial: 64248
- Aircraft time: 12,572 hours, 5,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R/H Overwing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING DOOR EXIT SIGN LIGHT INOP ; / [01] R&R RIGHT AFT OVERWING DOOR EXIT SIGN LIGHT IAW AMM 33-21-00.
